Metrics

From
A Study about Solving the Nonlinear Spherical Seepage Model of Three-Area Composite Reservoir by Mei Luo, Shunchu li and Dongdong Gui American Journal of Applied Mathematics and Statistics. 2015, 3(1), 17-22 doi:10.12691/ajams-3-1-4
Views
8067
Html 7574
Abstract 493
03 February 2015 (publication date) through 24 July 2021 *
15.81 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3525
PDF1275
Epub733
XML1075
PPT0
Figures217
Tables225
Export: 2193
RIS682
BibTex722
Endnote789
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com